MathSciNet Relay Station
MathSciNet bibliographic data
MR1213870 (95j:46071) 46L05 (47D25)
Suen, Ching Yun The minimum norm of certain completely positive maps. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2407–2416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement